Am afraid to come off tramadol because of withdrawals need some advice plz:-)
Hi, please be careful when discontinuing Tramadol... some people are lucky and can stop swiftly with no withdrawal symptoms, however many people aren't so lucky. As a suggestion, i would recommend reducing from 200mg to 150mg and keep to that level for 2 weeks. Then drop another 50mg (down to 100mg) for another 2 weeks. A further reduction to 50mg for 2 weeks. Then when you are on your final 50mg dose, take it on alternate days for 1 or 2 weeks (depending on how you are feeling), before stopping completely. If you do experience withdrawals, some suggestions are as follow: Don't drink caffeine after midday - to reduce the risk of insomnia. Limit the amount of fizzy drinks also, as they can contain Aspartame - which can also keep you awake. Phenergan are good to aid sleep, or Nightnurse (both short term). Paracetamol +/or Ibuprofen for headaches (short term). And an antispasmodic, such as Mebeverine (or for a natural remedy - Peppermint oil) for unsettled stomach, and senna or Immodium - for constipation or diarrhoea. If at any point you feel very ill please see your doctor. And it is important that your doctor knows your intentions, and if/when you stop taking any prescribed medication/s.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2015 • 3 answers
Posted 26 Sep 2015 • 1 answer
Posted 23 Sep 2016 • 0 answers
Posted 21 Oct 2017 • 0 answers
Posted 10 days ago • 0 answers